Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can lacto calamine cause skin burn ?

can lacto calamine makes skin burn and make spots.i m 50 yrs old normal wt and ht,using this for some skin rashes
Asked On : Mon, 25 Apr 2011
Answers:  2 Views:  639
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for choosing HCM.,
Laco calamine lotion is soothing lotion...,
It gives cooling effect on normal skin..,
but infected part will give burning ok..,
So use this is good at...,
insect bites, sun burns, Irritant dermatitis..,
It won't make spots...spots will come due to..,
post pigmented inflammation..ok...bye
Answered: Fri, 30 Dec 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
lactocalamine can cause burning sensation if u applled over
inflamed area.
it give cooling and soothening effect on normal skin.
if u have dry skin then chance of burning and spot are there
simple moisturizer will work well in your case
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor